Sh:1011

Bib entry
@article{Sh:1011,
 author = {Kennedy, Juliette Cara and Shelah, Saharon and V{\"a}{\"a}n{\"a}nen, Jouko A.},
 title = {{Regular ultrapowers at regular cardinals}},
 journal = {Notre Dame J. Form. Log.},
 fjournal = {Notre Dame Journal of Formal Logic},
 volume = {56},
 number = {3},
 year = {2015},
 pages = {417--428},
 issn = {0029-4527},
 doi = {10.1215/00294527-3132788},
 mrclass = {03C20 (03E05)},
 mrnumber = {3373611},
 mrreviewer = {Paolo Lipparini},
 doi = {10.1215/00294527-3132788},
 note = {\href{https://arxiv.org/abs/1307.6396}{arXiv: 1307.6396}},
 arxiv_number = {1307.6396}
}